# SDR MASA2011012901831

- Difficulty date: January 27, 2011
- Submitted: January 30, 2011
- Operation: Air carrier
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 13,522 hours, 11,112 cycles
- System (JASC): 5240 · Service Doors
- Part: Cotter Pin
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HAS A SHARP PIN NEAR HANDLE.  REPOSITIONED/RE-SECURED COTTER PIN.
